Methylpred DP Chubby Cheeks, Public Humiliation, Oval Shape, Methylprednisolone, Social Situation
I took a 6 day program of methylprednisolone where you take about 6 pills the first day, 4 the next, 3 the next and so on. It's been about 1.5 weeks since taking them and things haven't been great. ... more »
I took a 6 day program of methylprednisolone where you take about 6 pills the first day, 4 the next, 3 the next and so on. It's been about 1.5 weeks since taking them and things haven't been great.
My eyes right now feel squeezed in and my face looks sooo skinny! I have naturally small chubby cheeks and there gone! My face now is a really thin oval shape. I was already skinny at 142, 5'8 and 22 years old and Im at the same weight - 142 -now but so much more skinnier. I look like I'm younger, bony, and immature - 16 years old. I usually look mature - like my own age. My eyes hurt and when I go outside things are blurry and I have to squint to see things properly or I get headaches. People say I look so angry. But the thing is I can't see straight at things, feels like my body is being squeezed skinny to death! This is an anti inflammatory medicine, and I wanted to know if I could get rid of it from my body through a liver cleanse? I can't continue this way. I'd rather stay home for years until I'm back to normal than go bk outside like this. I don't think I could function this way. I've learned my lesson never to take steroids again.
I made myself a public humiliation during a social situation because I couldn't think straight and no matter how hard I tried, the words coming out of my mouth didn't make sense or put together right.
So can I start the process of my 6 day liver cleanse/colosan today to get rid of this steroid in my body and go back to normal? THis will then be my 3rd cleanse as I did one last month. Help me!